JournalsifbVol. 1, No. 1pp. 17–37

Free-discontinuity problems via functionals involving the L1-norm of the gradient and their approximations

  • Roberto Alicandro

    Università degli Studi di Cassino, Italy
  • Andrea Braides

    Università di Roma Tor Vergata, Italy
  • Jayant M. Shah

    Northeastern University, Boston, USA
Free-discontinuity problems via functionals involving the L1-norm of the gradient and their approximations cover
Download PDF

Cite this article

Roberto Alicandro, Andrea Braides, Jayant M. Shah, Free-discontinuity problems via functionals involving the L1-norm of the gradient and their approximations. Interfaces Free Bound. 1 (1999), no. 1, pp. 17–37

DOI 10.4171/IFB/2